MAUDE Adverse Event Report: CITIEFFE S.R.L. RONDO; TITANIUM CANNULATED SCREW

CITIEFFE S.R.L. RONDO; TITANIUM CANNULATED SCREW
Model Number Screw ø4mm L40mm
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/19/2020
Type of Reportable Event Malfunction
Event or Problem Description
The screw was removed for implant site infection.

Brand Name
RONDO
Common Device Name
TITANIUM CANNULATED SCREW
Manufacturer (Section D)
CITIEFFE S.R.L.
via armaroli, 21
calderara di reno, bologna 40012
IT  40012
MDR Report Key10244410
Report Number3003249380-2020-00002
Device Sequence Number803669
Product Code HWC
UDI-Device Identifier08032909622429
UDI-Public(01)08032909622429(17)220726(10)0PG072630000
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K113388
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/26/2022
Device Model NumberScrew ø4mm L40mm
Device Catalogue NumberVP-14040
Device Lot Number0PG072630000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2020
Initial Report FDA Received Date07/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR